# SDR 2010FA0001051

- Difficulty date: September 9, 2010
- Submitted: September 24, 2010
- Operation: General aviation
- Make and model: Amd FALCON20
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: RFS1065
- Condition: Failed
- Location: Mlg
- Component: Brake Unit
- Component part number: 9550504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RXWY) DEFECT REPORTED AS BRAKE BINDING/ OVERHEATING BRAKE UNIT SN AUG86-2471, REMOVED.  BRAKE UNIT SN JUN88-2439 FITTED.  FAST TAXI TEST CARRIED OUT .  THE BRAKE LOCKED UP, THE WHEEL WAS REMOVED OVERHEATING WAS AGAIN EVIDENT AND THE ROTATING DISC PN RFS 1065 FELL OUT IN PIECES.  BOTH BRAKES WERE O/H USING NEW ROTATING DISCS.  THERE HAS BEEN 1 PREVIOUS REPORTED INCIDENT WHEN OVERHEATING WAS REPORTED SN FEB70-83 REFERS, THIS UNIT WAS ALSO BY THIS REPAIR STATION USING ROTATING DISCS PN 1065.  ALL THE ROTATING DISCS USED IN THE 3 OFF BRAKES MENTIONED WERE FROM SAME BATCH/ LOT NR 01210.  THE ACFT REG AND SN WERE NOT AVAILABLE WHEN THIS REPORT WAS RAISED.
